# SDR SWIA200211084

- Difficulty date: June 15, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 8,091 hours, 7,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES AT FS 621 ON LEFT AND RIGHT SIDES ARE CRACKED.  REPAIR CARRIED OUT IAW CRJ REO 601R-53-61-117, REV A.
